×

Found 18 Documents (Results 1–18)

100
MathJax

On a singularly perturbed first-order partial differential equation in the case of intersecting roots of the degenerate equation. (English. Russian original) Zbl 1180.35046

Differ. Equ. 45, No. 2, 186-196 (2009); translation from Differ. Uravn. 45, No. 2, 180-190 (2009).
MSC:  35B25 35F31
PDF BibTeX XML Cite
Full Text: DOI

Stopped random walks. Limit theorems and applications. 2nd ed. (English) Zbl 1166.60001

Springer Series in Operations Research and Financial Engineering. New York, NY: Springer (ISBN 978-0-387-87834-8/hbk; 978-0-387-87835-5/ebook). xiii, 263 p. (2009).
PDF BibTeX XML Cite
Full Text: DOI

On periodic solutions of a parabolic problem with a small parameter at the derivatives. (Russian, English) Zbl 1136.35306

Zh. Vychisl. Mat. Mat. Fiz. 43, No. 7, 975-986 (2003); translation in Comput. Math. Math. Phys. 43, No. 7, 932-943 (2003).
MSC:  35B10 35B25 35K55
PDF BibTeX XML Cite

On the passage time of the maximum of a critical branching process in a random environment and of a stopped random walk. (English. Russian original) Zbl 0969.60087

Discrete Math. Appl. 10, No. 3, 243-264 (2000); translation from Diskret. Mat. 12, No. 2, 31-50 (2000).
MSC:  60J80 60G50 60F05
PDF BibTeX XML Cite
Full Text: DOI

On convergence of the solutions of inverse problems for parabolic equations with weakly converging coefficients. (English) Zbl 0854.35127

Bandle, C. (ed.) et al., Elliptic and parabolic problems. Proceedings of the 2nd European conference, Pont-à-Mousson, June 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 325, 130-151 (1995).
MSC:  35R30 35K10
PDF BibTeX XML Cite

Uniform correctness of a family of infinite-order nonlinear boundary value problems. (English. Russian original) Zbl 0824.35148

Differ. Equations 30, No. 4, 559-569 (1994); translation from Differ. Uravn. 30, No. 4, 610-620 (1994).
MSC:  35R50 35G30
PDF BibTeX XML Cite

Differentiability of extremals of variational problems in the mechanics of elastic perfectly plastic media. (English. Russian original) Zbl 0655.73017

Differ. Equations 23, No. 11, 1349-1358 (1987); translation from Differ. Uravn. 23, No. 11, 1981-1991 (1987).
Reviewer: W.R.Bielski
MSC:  74C99 74S30 49J27 49J45 74B99 74D99
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification